# SDR ASOA2013043003463

- Difficulty date: April 10, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 21,533 hours, 20,575 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 484.00 INTERCOSTAL ANGLE AT RBL 36.0 PREVIOUS REPAIR IS CRACKED IN UPPER END OF RADIUS APPROX 1.2" LONG.   REMOVED DAMAGED ANGLE IAW SRM 51-42-21.  FABRICATED NEW ANGLE IAW STEPS 5 AND 6 OF REO 601R-53-41-059 AND INSTALLED IAW SRM 51-42-21.  REPAIRED IAW REO 601R-53-41-059, REV B.
